MathSciNet Relay Station
MathSciNet bibliographic data
MR474052 (57 #13709) 53A10 (52A40)
Chakerian, G. D. The isoperimetric theorem for curves on minimal surfaces. Proc. Amer. Math. Soc. 69 (1978), no. 2, 312–313.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement